Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Had medication for fractured finger. Boils in mouth and tongue which is burning. Is it due to medicine?

16M sir While travelling in a bus the window fall on my hand s finger . After xray finger was fractured and the doctor stich the finger with thread because it was hurt. The doctor gave me 5 medicine 1)EMENZEN 1-1-1 2)ENZOHEAL 1-1-1 3)PAN20 1-0-1 4)CLAVAM 625mg 1- 0-1 5)VIZYLAC 0-1-0 AFTER EATING ALL THESE TABLETS IN MY MOUTH AND ON TONGUE SOME PIMPLE LIKE IS FORMED AND ITS BURNING So sir i want to know because of this tablet pimple like in mouth is formed or not.
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The medicines that have been prescribed to you are antibiotics, pain killers, wound healers, vitamin B complex, etc. Out of all these, any medicine can cause the oral lesions you have. These can be allergic in nature. You can use listerine mouth wash to relieve your symptoms.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor